Description: Nurofen Caplets are an effective relief from pain.
Manufacturer Address: Sydney, NSW, Australia
Ingredients: Acacia butan-1-ol carmellose sodium colloidal anhydrous silica croscarmellose sodium ethanol absolute ethanol industrial methylated spirit iron oxide black isopropyl alcohol macrogol 6000 propylene glycol purified talc purified water Shellac sodium citrate dihydrate sodium laureth sulfate stearic acid strong ammonia solution sucrose sulfuric acid titanium dioxide
Product Warnings: Do not exceed the recommended dose. Excessive use can be harmful and increase the risk of heart attack, stroke or liver damage. Do not use: • if you have a stomach ulcer, or other stomach disorders, kidney, liver or heart problems,• if you are allergic to anti-inflammatory medicines, • during the last 3 months of pregnancy CAUTION Unless a doctor has told you to, do not use: • for more than 3 days at a time • if you have asthma • if you are taking other medicines containing ibuprofen, aspirin or other anti-inflammatory medicines • if you are trying to become pregnant or during the first6 months of pregnancy • in children suffering from chickenpox (varicella) • in children suffering from dehydration through diarrhoea and/or vomiting • if you are taking medication regularly • if you are aged 65 years or over. Do not use in children under 7 years of age. Stop use and see your doctor immediately if you have an allergic reaction